# SDR 07FDEA00080

- Difficulty date: January 12, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA3855509
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, SEAT TRACK AT STA 1846, X= 20 CORRODED.  REPAIRED AS PER SRM 53-70-  00 VOLUME I FIGURE 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
